# SDR FDEA202201070022

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 38,002 hours, 20,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 100
- Component: Bulkhead, Airbus
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

MDIS  652     53-10  4930     05JAN22  FNT  OPEN  U  AFT PRESSURE BULKHEAD PUNCTURED AT LEFT SIDE,  MAIN  DECK FLOOR LEVEL, BY GUIDE BAR LEFT ABOARD FROM  ONLOADING COMMANDER.  SHGN 05JAN22 18:14   FNT U  REMOVED MDC AFT LEFT BULKHEAD PARTITION TO ACCESS  AND EVALUATE DAMAGE.  SHGN 05JAN22 23:30   FNT U  REFERENCE ATA/WRI 53-110/4931: E.A. 6-5310-T0366254  PART 1 HAS BEEN COMPLIED WITH.    REPAIRED PER E.A. #6-5310-T0366710; PART 1; FUSELAGE-AFT PRESSURE BULKHEAD-  PUNCTURE FROM LOADING BAR REPAIR.
